Effective Approximation for Elliptic Partial Differential Equation with Periodical Boundary Value Problem

Abstract:

Article Preview

Elliptic partial differential equation with periodical boundary value problem was considered. The equation would degenerate to parabolic partial differential equation when small parameter tends to zero. This is a multi-scale problem. Firstly, the property of boundary layer was discussed. Secondly, the boundary layer function was presented. The smooth component was constructed according to the boundary layer function. Thirdly, finite difference scheme for the smooth component is proposed according to transition point in time direction. Finally, experiment was proposed to illustrate that our presented method is an effective computational method.

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

1294-1300

DOI:

10.4028/www.scientific.net/AMM.29-32.1294

Citation:

X. Cai "Effective Approximation for Elliptic Partial Differential Equation with Periodical Boundary Value Problem", Applied Mechanics and Materials, Vols. 29-32, pp. 1294-1300, 2010

Online since:

August 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.